×
Click for more products. Close
No produts were found.

FlucorDay – 8 Capsules

An innovative liquid gel which is a unique non-drowsy formulation that provides relief from the symptoms of nasal congestion, headache, fever, minor aches and pain.

Read moreShow less
₦518.00
Presentation
SOLD OUT
Notify me when available
Reference:
Px-001007
Brand:
Love0
Add to compare0
Add to wishlist
You may also like
Description

Flucor Day is an innovative liquid gel which is a unique non-drowsy formulation that provides relief from the symptoms of nasal congestion, headache, fever, minor aches and pain. It works by providing fast pain relief, helps you to breath easily, unlock nasal airways and suppresses cough reflexes.

 

Ingredient

Each liquid gel capsule contains Paracetamol 250mg, Dextromethorphan Hydrobromide 10mg and Pseudoephedrine HCl 30mg. It is alcohol free.

Direction for Use

Adults and children above 12years of age should take 1 to 2 liquid gel capsules every 4 hours; not exceeding 8 liquid gel capsules in 24 hours.

 

Caution

Keep out of the reach of children and store in dry cool place. Do not exceed recommede dose.

Read moreShow less
Product Details
Px-001007

Data sheet

Active Ingredient
Paracetamol, Dextromethorphan Hydrobromide and Pseudoephedrine HCl
Drug Strength
250mg, 10mg & 30mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
Manufacturer
Hovid

Specific References

EAN13
9556100104342
Reviews
No comments
Customers Also Bought This:

Menu

Share

QR code

Settings

Click for more products. Close
No produts were found.

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in